# SDR IPXA10558865

- Difficulty date: January 3, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 113N106328
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  WHILE REPLACING RT LOWER INBD FUSE PIN, FOUND CORROSION EMITTING BETWEEN BUSHING AND BUSHING BORE ON FWD TRUNNION BRG SUPPORT FITTING.  REMOVED BUSHINGS, MACHINED AND SPOTFACED BORE. FABRICATED AND INSTALLED REPAIR BUSHING IAW EO 10-1824.
